# SDR ASAA2014101009341

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,723 hours, 9,383 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT N8, AFTER GROUND POWER SURGE AND DISRUPTION, STARTED APU AND A "TR UNIT" REMAINS ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM 24-31-810-826. FOUND TR 1, 2 & 3 C/B'S OUT ON P91 & P92. ACCOMPLISHED C/B RESET PROCEDURE. NO DEFECTS NOTED. C/B RESET. OPS & GROUND VERIFICATION CHECKS NORMAL REF 24-32-400-801.
